# SDR UPS01835755

- Difficulty date: April 3, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1800 TAIL SECTION UPPER TORQUE BOX FWD STIFFENER CRACKED.  FABBED NEW STIFFENER PER TIMCO REO G07973
